# SDR CA140826002

- Difficulty date: August 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE CUSTOMER REPORT HAVING HAD A POWER ROLL BACK DURING A TAKE-OFF ROLL. THE TAKE-OFF WAS ABORTED. THE NP DROPPED FROM 1020 TO 900 RPM ON ENGINE NR 2, TQ DROPPED DOWN. ENGINE NR 1 WAS NORMAL. THE ENGINE VISUAL INSPECTION WAS PERFORMED AND NOTHING WAS NOTED. EMU DOWNLOAD IS BEING PERFORMED. CFIRST & FSR ARE TROUBLESHOOTING WITH THE CUSTOMER.
